# SDR DU4R2006698

- Difficulty date: November 30, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 47,045 hours, 21,595 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GALLEY FLOOR AT BS 1720 - BL 12L CABIN COMPARTMENT.  FABRICATED AND INSTALLED REPAIR DOUBLER 17-1/2" BY 6-5/8" FROM 2024-T3 .063" BAC1517-2226 IAW B757 SRM 51-10-02, 53-00-51, 51-20-01, AND 53-60-51 FIG 201.
